# SDR UPS06547170

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NEAR TOP OF DESCENT L1 WINDOW WAS ARCING.  WINDOW DAMAGE CHECKLIST WAS ACCOMPLISHED.  FIVE MINUTES LATER, L1 WINDOW SHATTERED.  DESCENDED EARLY TO 14000 AND LANDED UNEVENTFULLY IN SDF.  R&R CAPTAINS WINDOW PER MM 56-11-01-4.  OPS CHECK GOOD.
